# SDR CA110922002

- Difficulty date: September 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Cracked
- Location: Rt Side
- Part time: 80 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT SIDE WINDSHIELD SHATTERED, QRH ACTION ABOUT 16,000 FT, NO DECOMPRESSION, NORMAL LANDING ACCOMPLISHED.  INNER PANE AND OUTER PANE FOUND INTACT. MIDDLE PANE FOUND CRACKED.  NO DECOMPRESSION HAPPENED.  WINDSHIELD NEEDS TO BE REPLACED.
